MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Model Number |
VNMC3131C90TU |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Abdominal Pain (1685); Chest Pain (1776); Fatigue (1849); Fever (1858); Vascular Dissection (3160)
| Date of Event |
12/02/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
A valiant navion stent graft was implanted in the endovascular treatment of a thoracic aortic dissection. it was reported the patient presented to an outside facility with chest and epigastric pain radiating to the back.The patients blood pressure was 207/86, pain meds and iv medication was given.2 days later the pain continued to be difficult to control and patient was transferred to their own facility. a cta performed showed interval progression of type b aortic dissection within the lower descending to suprarenal abdominal aorta beyond the thoracic endograft.This extends to approximately the level of the celiac artery. the site assessed this dissection as unlikely related to the study device, not related to the study procedure and probably related to the dissection under study. the medical monitor assessed it as related to the study device, not related to the study procedure and related to the dissection under study. no additional clinical sequalae were provided and the patient will be monitored.
Additional Manufacturer Narrative
Additional information received: it was reported the patient presented to ed on (b)(6) 2022 at outside facility with worsening abdominal and chest pain.Ct performed at outside facility on (b)(6) 2022 revealed similar findings from previous scan on 08-dec-2022.On (b)(6) 2022 the patient was transferred and admitted to hospital.On examination the patient had 10/10 epigastric pain radiating to their back.The patient reported symptoms of night sweats, intermittent fever, decreased activity with fatigue and poor appetite.The site updated their assessment as no related to the device, not related to the procedure and not related to the dissection under the study.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
It was reported the patient underwent a open thoracoabdominal repair of the aortic dissention on 01-mar-2023.Ct imaging reviewed by the site that was taken on the 5th of dec 22 identified the maximum aortic was 43mm.No migration was noted.Fenestrations proximal and distal to the endovascular graft with blood flow in the false lumen unchanged from prior.New descending aorta dissection 2.5 cm distal to distal end of endograft.Corelab reviewed the ct and noted aortic enlargement along endograft +8.6mm (ongoing) and distal to the endograft +4.6mm (ongoing).No stent ring enlargement, fracture or endoleak were noted.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
B5; additional information received: the cec assessed the event as related to study device, not related to study procedure.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.